# SDR DALA2021060102977

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,275 hours, 38,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 66 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION INTERNAL STRUCTURE ON STRINGER 42L AND STRINGER 43L BTW FR56 TO FR57 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER PER 320 SRM 51-72-11. (1823610)
